what is the difference between "felodipine" and "metropolol" medicines?
which is more effective? is it true that study shows the use of metropolol has a side effect for impotency?
- Mr. Peachy®Lv 71 decade agoFavorite Answer
Perhaps if you weren't so lazy, you wouldn't have high blood pressure.
Here's a freebie:Source(s): The oldest and finest educational facility on the planet, The School of Hard Knocks. PLEASE DON’T FORGET TO PICK A BEST ANSWER Even if it isn’t mine.
- d.a.f.f.y.Lv 51 decade ago
Felodipine is prescribed to treat high blood pressure. It relaxes your blood vessels so your heart does not have to pump as hard. The side effects are listed as headache, flushing (feeling warm), dizziness, weakness, fast heartbeat, heartburn, constipation, and enlargement of gum tissure around teeth.
Metropolol is used alone or along with other medication to treat high blood pressure. It is also used to treat angina (chest pain) and to treat heart attacks. It works by slowing the heart rate and relaxing the blood vessels so the heart does not have to pump as hard. The side effects are listed as dizziness, tiredness, depression, upset stomach, dry mouth, stomach pain, gas or bloating, heartburn, constipation, rash or itching, and cold hands and feet. It dosen't state that it may cause impotence.
I couldn't tell you which one is better, that has to be determined by your doctor for your condition. But, at least it didn't show that Metropolol causes impotency. I hope this helped you to better understand your medication. If you want to further research the listed medications just type them in your search bar and read through the listed sites. Take care!
- Anonymous1 decade ago
felodopine is a calcium channel blocker and metoprolol is a beta blocker. those 2 classes of drugs are fairly similar. im not sure off the top of my head which would be more effective, but i would lean toward metoprolol (thats just my guess) if youre using these for high blood pressure. i think both can *potentially* cause impotence. just because its listed as a side effect doesnt mean everyone who takes these drugs will have a problem with it. and if you do and its bothering you, just talk to your doc and he may be able to put you on a different med.